Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taken pills, had sex using a condom, broke, took idoz 72 within 12 hrs of the intercourse, suffering with stomach pain. Reason?

Hi my wife taken 2 tablets to stop menses cause of some reasons.....and then we had sex using a condom but it broke and due to the situation she took idoz 72 within 12 hrs of the intercourse...... then other day also we had sex..... now my wife is not feeling well and shez suffering with stomach pain.....and for this month she dint got her period tooo.. is she pregnant now?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,
Thanks for your query.
The chances of pregnancy have always been there with unprotected sex.
The chances of pregnancy are there in your case because you have not taken any type of contraception after unprotected sex.
You should consult a gynaecologist for urine, blood test and ultrasonography to rule out pregnancy.
Good Luck.
Take care.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor